4 doctors weighed in:

Im having a burning in stomach after eating and drinking my dr. Gave me omeprezole but ain't helping what else can be done ?

4 doctors weighed in
Angela Zhang
Family Medicine
2 doctors agree

In brief: Heartburn

You could be experiencing what is commonly known as "heartburn" (gastroesophageal reflux disease) or it could be something more complicated like gastritis or an ulcer. Make sure to avoid irritants such as spicy foods, alcohol, tobacco, nsads, and caffeine and don't eat right before bed.
See your doctor for further testing (h. Pylori testing, esophageal pH monitoring, egd) to determine the cause.

In brief: Heartburn

You could be experiencing what is commonly known as "heartburn" (gastroesophageal reflux disease) or it could be something more complicated like gastritis or an ulcer. Make sure to avoid irritants such as spicy foods, alcohol, tobacco, nsads, and caffeine and don't eat right before bed.
See your doctor for further testing (h. Pylori testing, esophageal pH monitoring, egd) to determine the cause.
Angela Zhang
Angela Zhang
Answer assisted by Angela Zhang, Medical Student
Thank
2 comments
Dr. Martin Raff
Would strongly second Dr. Patterson's advice. You may have an esophageal hernia with secondary Barrett's esphagus. Suggest seeing a gastroenterologist.
Dr. Mark Patterson
Thanks for your input.
Dr. Jason Hemming
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Increase dose

You may find benefit from increasing dose.
Otherwise consider other causes.

In brief: Increase dose

You may find benefit from increasing dose.
Otherwise consider other causes.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors